# SDR UPS98825453

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, REF LOG PAGE NR 985883 STRONG SMELL OF JET FUEL IN COCKPIT AS SOON AS EITHER PACK IS TURNED ON OR GETS WORSE WITH RECIRC FAN ON.  VISUALLY INSPECTED BELLY FOR EVIDENCE OF FUEL, NONE FOUND.  REMOVED AND REPLACED L AND R COALESCER BAGS, L AND R PACKS GRD RUN OPS AND LK CK'S OK.
